RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 78–90 (Mi mz3198)  

This article is cited in 2 scientific papers (total in 2 papers)

On a question of Hua Loo-Keng

V. A. Plaksin

Petrozavodsk State University

Full text: PDF file (1227 kB)

English version:
Mathematical Notes, 1990, 47:3, 278–286

Bibliographic databases:

UDC: 511
Received: 25.06.1987

Citation: V. A. Plaksin, “On a question of Hua Loo-Keng”, Mat. Zametki, 47:3 (1990), 78–90; Math. Notes, 47:3 (1990), 278–286

Citation in format AMSBIB
\Bibitem{Pla90}
\by V.~A.~Plaksin
\paper On a~question of Hua Loo-Keng
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 78--90
\mathnet{http://mi.mathnet.ru/mz3198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052071}
\zmath{https://zbmath.org/?q=an:0708.11053}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 278--286
\crossref{https://doi.org/10.1007/BF01138509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300011}


Linking options:
  • http://mi.mathnet.ru/eng/mz3198
  • http://mi.mathnet.ru/eng/mz/v47/i3/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Izv. Math., 59:1 (1995), 189–204  mathnet  crossref  mathscinet  zmath  isi
    2. I. Allakov, A. Sh. Safarov, “Ob isklyuchitelnom mnozhestve summy prostogo chisla i fiksirovannoi stepeni prostogo chisla”, Izv. vuzov. Matem., 2020, no. 1, 11–25  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020